# SDR REXA2024012200098

- Difficulty date: December 20, 2023
- Submitted: January 22, 2024
- Operation: Air carrier
- Aircraft: N606LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15173
- Aircraft time: 33,123 hours, 23,633 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: CC67033045
- Condition: Cracked
- Location: E/E Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FWD EQUIPMENT COMPARTMENT FLOOR AT FS 193 IS CRACKED JUST O/B OF THE ADG RETRACTION PUMP. REPAIRED RH FWD EQUIPMENT COMPARTMENT FLOOR AT FS 193 IAW CRJ 900 SRM 53-11-43-201-001-A01.
